MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-48-3509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 5 years post op the initial left tka, this 75 y/o male patient was revised due to deep infection.No breakage of a device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.Concomitant medical products: logic cr femoral cem, left, sz 3.- 02-010-03-0235, (b)(4).Three peg patella 41mm - 200-02-41, (b)(4).Lgc tibial fit tray cem sz 3.5f / 4.5t - 02-012-45-3545, (b)(4).
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.Section h11: *the following sections have corrected information: (b5) describe event or problem: as reported, approximately 5 years post op the initial left tka, this 75 y/o male patient was revised due to deep infection.The patient was revised to exactech devices.No breakage of a device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Devices are not returning; disposed of by hospital.No additional information.
 
Event or Problem Description
As reported, approximately 5 years post op the initial left tka, this 75 y/o male patient was revised due to deep infection.The patient was revised to exactech devices.No breakage of a device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Devices are not returning; disposed of by hospital.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d6a, d8, h6: annex b, c, d, e, g.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15454691
Report Number1038671-2022-01141
Device Sequence Number20585799
Product Code JWH
UDI-Device Identifier10885862159281
UDI-Public10885862159281
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Model Number02-012-48-3509
Device Catalogue Number02-012-48-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer09/26/2022
02/09/2026
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date10/01/2022
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale